Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SERZONE and weight gain desi

Posted by JohnX2 on November 26, 2002, at 16:01:12

In reply to Re: SERZONE and weight gain, posted by desi on November 26, 2002, at 14:32:26

> > > Has anyone ever experienced weight gain or weight loss with Serzone?
> >
> > I got weight gain.
> >
> > What dosage were you on and did you experience the weight gain immediately? I'm trying to pinpoint whether or not it's the serzone or another thyroid drug I'm on.
>
>


I don't remember the dosage. Probably 450-600 mg.
I think it took a while to notice the weight gain, at least a number of weeks as I usually don't look for it but my clothes started to fit
tighted. Mostly the medicine made me really drowsy
and drunk feeling and greatly increased my appetite. I think the sluggishness may have been an indicator of slower metabolism. I dunno. Plus the pigging out definately was a whammy. When I quit the medicine I stopped the weight gain. The vast majority of people don't gain weight on Serzone.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnX2 thread:90621
URL: http://www.dr-bob.org/babble/20021122/msgs/129445.html